Open Access
Translator Disclaimer
November 2003 Exponential decay of entropy in the random transposition and Bernoulli-Laplace models
Fuqing Gao, Jeremy Quastel
Ann. Appl. Probab. 13(4): 1591-1600 (November 2003). DOI: 10.1214/aoap/1069786512

Abstract

We give bounds on the exponential decay rate of entropy in the random transposition model and the Bernoulli--Laplace model which are independent of the number of sites and the number of particles. This is then used to give a bound on the time to stationarity in the total variation norm.

Citation

Download Citation

Fuqing Gao. Jeremy Quastel. "Exponential decay of entropy in the random transposition and Bernoulli-Laplace models." Ann. Appl. Probab. 13 (4) 1591 - 1600, November 2003. https://doi.org/10.1214/aoap/1069786512

Information

Published: November 2003
First available in Project Euclid: 25 November 2003

zbMATH: 1046.60003
MathSciNet: MR2023890
Digital Object Identifier: 10.1214/aoap/1069786512

Subjects:
Primary: 60B15 , 60J22 , 60K35

Keywords: Modified logarithmic Sobolev inequality , time to stationarity

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.13 • No. 4 • November 2003
Back to Top